# SDR USAA051067

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- Aircraft time: 53,310 hours, 53,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15.5 INCHES AFT OF BS 727D, S23L (2) 16.5 INCHES AFT OF BS 727D, S-22L, REMOVED DAMAGE, FAB AND INST DOUBLER, INC 2 CRACKS AND 2 PREEX REPAIRS TO 1 DOUBLER REP IAW 53-00-01 FIG 201.  DEFECT SIZE: (1) 15.5 INCHES AFT OF BS 727D, S-23-L, (2) 16.5 INCHES AFT OF BS 727.
